| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnsons and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 multifocal intraocular lens (iol) was explanted due to refractive error.The lens was replaced with a model za9003 monofocal lens.At explant sutures were required and the patient outcome is noted as the patient is doing well.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 3/15/2019.Device returned to manufacturer: yes.Device evaluation: the lens was returned to the manufacturing site for investigation.A visual inspection revealed that the returned lens was in pieces possibly due to explant.One of the lens pieces appeared to have a foreign material substance on the surface, near the perimeter of the optic.It could not be confirmed when the foreign material was introduced to the lens.Further investigation of the lens was not possible.The complaint issue cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.